# SDR SWAA2012120710345

- Difficulty date: November 10, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE LBL 24.8 LONGITUDINAL FLOORBEAM STRUCTURE, UPPER CHORD, AFT END AROUND FASTENERS HOLES COMMON TO THE ATTACH STRAP AT BS 727B.  REPAIRED IAW EO.
